Hart Health Cetafen® Cough & Cold Fast Relief - Tablets

No reviews yet Write a Review
SKU:
10-63407
$7.33 Box

Description

Hart Health 5581 Cetafen® Cough & Cold Fast Relief Tablets relieve cough, sore throat, headache, and nasal congestion due to cold and flu.
The 5581 active ingredients include: acetaminophen 325 mg, phenylephrine HCL 5 mg, guaifenesin 200 mg, and dextromethorphan 15 mg per tablet.

Cetafen® Cough and Cold Relief are convenient, easy-to-use, and compares to Tylenol® Cold & Flu Severe.

50 packets of 2 tablets per box, (100 total tablets)

Instructions

Extra Information

Partner:
Hart Health
Unit of Measure:
Box

Services